# SDR B3OR200000007

- Difficulty date: November 30, 2000
- Submitted: November 30, 2000
- Operation: General aviation
- Aircraft: N5314J
- Make and model: Cessna 550
- Aircraft serial: 5500663
- Aircraft time: 3,270 hours, 2,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 652210223
- Condition: Damaged
- Location: Wing
- Part time: 3,270 hours, 2,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING A WING DEICE BOOT, DISCOVERED ONE OF THE HEATED LEADING EDGE RETAINING SCREWS HAD MADE CONTACT WITH THE WING SKIN AT WS 60.  THE DAMAGE IS FAR BEYOND NORMAL LIMITS OF 10 PERCENT OF SKIN THICKNESS.  INVESTIGATION REVEALED PROPER P/N AND LENGTH OF SCREWS WERE INSTALLED PER CESSNA PARTS CATALOG, AND THIS SCREW DOES INDEED CONTACT LEADING EDGE SKIN WHEN INSTALLED.  FOUND SIMILAR DAMAGE TO OTHER WING.  CHECKED OTHER AIRCRAFT ON RAMP, FOUND SAME DAMAGE.  SO FAR, 5 OTHER FLEET AIRCRAFT HAVE BEEN DISCOVERED TO HAVE CONTACT DAMAGE.  (X)
